# SDR AALA201702039006

- Difficulty date: January 12, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302900000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ON AFT CARGO BAY FLOOR PANEL 152MF. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011 AND 9701 REVISION G.
